COLTALIN-ND TABLETS 24'S [HK Label Authentic Product]
9770
Free ZP Health station pick-up over HKD200 | Free Home Delivery over HKD500 (No delivery in remote area)
Product characteristics |
Extra strength cold & sinus formula Non-drowsy formula. Suitable for people who need to work and stay alert whist taking the medication. For fast and effective symptomatic relief of cold & flu, including fever, sinus pain, nasal congestion, headache, muscular aches, and sore throat. Aspirin free - less likely to cause gastric discomfort. |
List of ingredients |
Paracetamol (Acetaminophen) 500mg, Phenylephrine Hydrochloride 5mg |